Inventiones mathematicae

, Volume 81, Issue 3, pp 387–394

The space of minimal embeddings of a surface into a three-dimensional manifold of positive Ricci curvature

  • Hyeong In Choi
  • Richard Schoen
Article

DOI: 10.1007/BF01388577

Cite this article as:
Choi, H.I. & Schoen, R. Invent Math (1985) 81: 387. doi:10.1007/BF01388577

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Hyeong In Choi
    • 1
  • Richard Schoen
    • 2
  1. 1.University of ChicagoChicagoUSA
  2. 2.University of CaliforniaBerkeleyUSA